# SDR 95ZZZX1841

- Difficulty date: February 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PT6A65B
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearshaft
- Part number: 3017609
- Condition: Damaged
- Location: Starter Drive
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVING INSPECTION OF PART REVEALED DAMAGE TO SNAP-RING GROOVE, DRIVE AND SEAL END OF SHAFT AND GEAR FACE-PLATE.
